Hi I was pleased to read your post regarding this as I have recently developed the same thing.The sound is so loud and constant especially bothersome at night trying to go to sleep.It feels like my heart is beating so loudly and quickly all the time.I was in a and e on Monday with problems from chemo I’m on.when I mentioned this they weren’t very interested.Said my heart rate was fast and blood pressure high.Speak to gp if worried about it(I haven’t yet).I understand that they were just trying to rule out anything major going on with me like infection/blood clots so a pounding in my ears 24 /7 wasn’t a priority!I looked it up online and it’s called Pulsatile tinnitus..Various causes but high blood pressure 1 of them.All to do with blood flow through Cartoid artery I think.So another little gift secondary cancer is giving us!Could do without gifts like this though.Ihope it improves soon or you can get it checked out.Best wishes Didi
I've noticed that since I started treatment for secondaries I've had much more pronounced tinnitus than before - I usually get a little bit of it but there are times now when its noticeably louder! Its hard to say whether its down to the drugs, I often wonder if its linked to lack of sleep, blood pressure or just general tiredness. I haven't sought help for mine as its not at the point where it really affects my quality of life...its more a nuisance than anything else.
I’m beginning to notice, in myself, a tendency to attribute everything that’s going ‘wrong’ to my breast cancer treatment. I’ve developed tinnitus too but my GP says there can be many causes. It’s not an easy time to get it checked out but there’s no need so put up with it as a side effect when it might be a symptom of something else.
All the best x
I have secondaries just in my bones. For the last few months I have been hearing noises that no one else could hear. To start with I thought it was just me having good hearing (which I have always had) but recently have realised that it pulses in time with my heartbeat. I think this might be a form of tinnitus - could this be a result of treatment? Has anyone else had this happen? Scans have been fine.